# SDR DL777020106

- Difficulty date: January 28, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 8,993 hours, 1,739 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 1237
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY AFT COFFEEMAKER C/B POPPED AND SPARKS OBSERVED BY F/A.  REPLACED COFFEEMAKER NUMBER 4 AT MID GALLEY.  CHECKS GOOD.
